Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV/AIDS stress!
Sep 2, 2005

I am taking HIV/AIDS anti drugs and they affect my liver, does this mean I die soon?

Response from Dr. Young

Thanks for your post.

I'd rather think that it's premature to assume that because your having liver side effects that you won't have any benefits from any HIV medications. The details depend a lot on the type and extent of liver toxicities, whether HIV medications or other conditions (like hepatitis virus) are affecting your health.

Hang in there, this usually isn't anywhere near the end of the road for my patients. BY



Previous
Need to change meds fast due to first signs of lipo
Next
Why test poz now

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement